# SDR IPXA10562332

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Emer Lite Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD IS BROKEN.  R & R EMERGENCY LIGHT SWITCH GUARD IAW MM 33-13-00-2.
